# SDR SWIA202157472

- Difficulty date: February 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL IS CORRODED AT F.S. 349.  (C-CHECK RO 4/12/2021)  REMOVED AND REPLACED PREVIOUSLY REPAIRED SECTION OF SILL IAW CRJ 200 SRM 51-42-06 REFERENCING PREVIOUSLY COMLETED REO 601R-53-21-2397 REV -- DATED 2013-01-02.  REFER TO CONTINUE CARD FOR DETAILS OF WORK PERFORMED. MAJOR REPAIR TASK 51-900-1003-SKY AND FORM M337 COMLETED AND ATTACHED. NO WEIGHT CHANGE.
